Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2005 | 2004 | 2003 | 2001 | 2000
Number of items: 9.

2005

Hoevenaars, L.K. (2005) The WDVV equations in pure Seiberg–Witten theory. Acta Applicandae Mathematicae, 86 (1-2). pp. 49-102. ISSN 0167-8019

2004

Hoevenaars, L.K. (2004) Duality transformations for generalized WDVV in Seiberg–Witten theory. Physics Letters B, 601 (3-4). pp. 214-221. ISSN 0370-2693

2003

Hoevenaars, L.K. and Martini, R. (2003) On the WDVV equations in five-dimensional gauge theories. [Report]

Hoevenaars, L.K. and Martini, R. (2003) On the WDVV equations in five-dimensional gauge theories. Physics Letters B, 557 (1-2). pp. 94-104. ISSN 0370-2693

Hoevenaars, Lukas Korneel (2003) The WDVV equations in Seiberg-Witten theory. thesis.

2001

Hoevenaars, L.K. and Kersten, P.H.M. and Martini, R. (2001) Generalized WDVV equations for F4 pure N=2 super-Yang–Mills theory. Physics Letters B, 503 (1-2). pp. 189-196. ISSN 0370-2693

Hoevenaars, L.K. and Martini, R. (2001) Generalized WDVV Equations for Br and Cr Pure N = 2 Super-Yang–Mills Theory. Letters in mathematical physics, 57 (2). pp. 175-183. ISSN 0377-9017

2000

Hoevenaars, L.K. and Kersten, P.H.M. and Martini, R. (2000) Generalized WDVV equations for $F_4$ pure N=2 Super-Yang-Mills theory. [Report]

Hoevenaars, L.K. and Martini, R. (2000) WDVV equations for pure Super-Yang-Mills theory. [Report]

This list was generated on Fri Sep 19 05:46:26 2014 CEST.